Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 1999 July-August;65(7-8) > Minerva Anestesiologica 1999 July-August;65(7-8):581-7

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA ANESTESIOLOGICA

A Journal on Anesthesiology, Resuscitation, Analgesia and Intensive Care


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,623


eTOC

 

CLINICAL CASES  FREEfree


Minerva Anestesiologica 1999 July-August;65(7-8):581-7

Copyright © 2000 EDIZIONI MINERVA MEDICA

language: Italian

Contrast media induced acute pulmonary edema. Case report

Di Lauro E. 1, D’Amato G. 2, Antonucci G. 3, Schinco S. 2, Valeri F. 1

1 IRCCS Ospedale Casa Sollievo della Sofferenza, San Giovanni Rotondo - Foggia, I Servizio di Anestesia e Rianimazione; 2 Università degli Studi - Bologna, Scuola di Specializzazione in Anestesia e Rianimazione; 3 Aeronautica Militare Italiana, Aeroporto Amendola - Foggia, 32° Stormo


FULL TEXT  


A rare and strong adverse reaction to contrast media (mdc) i.v. injected to carry out an abdominal vessels’ angiography is reported. The patient suffered from non cardiogenic pulmonary edema and hypoxia. Chest X-ray detected the same radiological patterns of ARDS: in contrast alveolar edema became insignificant in 5 days. Serum immunocomplexes levels were high in the early phase of the reaction. Serum IgE, C3 and C4 were within the normal ranges. The case can be considered strongly significative because of the rarity of this syndrome; moreover, the early monitoring detected some data which could contribute to the knowledge of the physiopathology of contrast media adverse reaction. Overall, the presence of an immunological disease can increase the risk for adverse reactions to contrast media.

top of page

Publication History

Cite this article as

Corresponding author e-mail